Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Intertwining forms for summable induced representations


Author: Adam Kleppner
Journal: Trans. Amer. Math. Soc. 112 (1964), 164-183
MSC: Primary 22.60
DOI: https://doi.org/10.1090/S0002-9947-1964-0195990-1
MathSciNet review: 0195990
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Intégration, Hermann, Paris, Chapters I-IV, 1952, Chapter V, 1956, Chapter VI, 1959.
  • [2] F. Bruhat, Sur les représentations induites des groupes de Lie, Bull. Soc. Math. France 84 (1956), 97-205. MR 0084713 (18:907i)
  • [3] A. Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc. No. 16 (1956), 140 pp. MR 0075539 (17:763c)
  • [4] G. W. Mackey, Induced representations of locally compact groups. I, Ann. of Math. (2) 55 (1952), 101-139. MR 0044536 (13:434a)
  • [5] -, Borel structure in groups and their duals, Trans. Amer. Math. Soc. 85 (1957), 134-165. MR 0089999 (19:752b)
  • [6] -, Induced representations and normal subgroups, Proc. Internat. Sympos. Linear Spaces, Jerusalem, 1961.
  • [7] C. C. Moore, On the Frobenius reciprocity theorem for locally compact groups, Pacific J. Math. 12 (1962), 359-365. MR 0141737 (25:5134)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.60

Retrieve articles in all journals with MSC: 22.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0195990-1
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society